# SDR DALA2019032902051

- Difficulty date: March 28, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,811 hours, 24,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED AT FR 16 AND STRINGER 34R ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED AT FR 16 AND STRINGER 34R AS PER ER/A 576631-14 REV ORIGINAL AND PRI 576631-14 REV O JOB COMPLETE ASSOCIATED ER/A 00-576631.
